How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S Your Own Question
Dr. S
Dr. S, Psychiatrist
Category: Mental Health
Satisfied Customers: 61
Experience:  MD Attending Psychiatrist
Type Your Mental Health Question Here...
Dr. S is online now
A new question is answered every 9 seconds

I have all over sweating and extreme facial sweating when I

Resolved Question:

I have all over sweating and extreme facial sweating when I am in a threatened area. Can you give me an answer? I forgot to add sucralfate 1 gm 4 times a day and pantoprazole 40mg. I have taken medication since I was 30 yrs. old ....and then over the years new ones were added because I couldn't function like I wanted to. This has allowed me to be a part of life. Pantoprazole and sucralfate has been added because of thin lining of my stomach and hurting. Seroquel was added 7 yrs. ago along with Buproprian. I have inherited a gene from my Dad's family. He had extreme anxiety. In our family we have alcholism, (OCD and alcholism my son) overeaters. I have 2 daughters that take medication now too. I'm sick of it.
Submitted: 6 years ago.
Category: Mental Health
Expert:  Dr. S replied 6 years ago.
Hi I am a psychiatrist and can help. Can you tell me a but more about your symptoms. Is the sweating associated with anything else? It's triggered by fear?
Customer: replied 6 years ago.
intimidation, fear, rejection, excitement over a happy occasion, fixing a meal even for my own children, church, even when my grandchildren come in with their parents, Dr's office's......I am diagnosed with extreme anxiety and major depression and I see a Nurse Practioner. I take medication and have for a very long time.
Expert:  Dr. S replied 6 years ago.
I am sorry to hear this. What medication, dose and how long?
Customer: replied 6 years ago.
seroquel 50mg 2 at bedtime,lorazepam 0.5mg two times a day and 2 tabs at bedtime,alprazolam 0.5 mg four times a day,imipramine HCL 50mg take 3 at bedtime, bupropion SR 3 tabs every day, prempro, triamterene 37.5-25mg cp one time each day,metoprolol succ er 50mg one time each day and finally prempro
Expert:  Dr. S replied 6 years ago.

So I think that your medication regimen (psychotropic medications) should be significantly streamlined. This is beyond the scow of this question and answer format. I highly recommend getting a full psychiatric evaluation by a licensed psychiatrist. I also am guessing that you ate either menopausal or post menopausal (prempro)? As such could the excessive swearing also be contributed to by hot flashes. Please also make an appt with your gyn. Sorry I could not assist you further but I really believe an in person psychiatric and medical consultation is best. Thank you and good luck.
Dr. S and other Mental Health Specialists are ready to help you

Related Mental Health Questions